# SDR HYIA20180823001

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N83PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0350
- Aircraft time: 36,840 hours, 36,388 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512204124
- Condition: Corroded
- Location: Rt Wing
- Part time: 8,432 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CORROSION WAS FOUND ON THE RIGHT REAR LOWER SPAR CAP, AT RT WS. 215.71.  THE DIMENSIONS FOR THIS CORROSION ARE .391 INCHES LONG, .375 INCHES WIDE, AND .020 INCHES DEEP. THIS IS GREATER THAN REMOVEABLE LIMITS ALLOWED UNDER MEB95-11R1 SEC. 3. THE SPAR CAP WAS REPLACED.
